Asymptotics of spectral gaps on loop spaces over a class of Riemannian manifolds

Shigeki Aida

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove the existence of spectral gaps of Ornstein-Uhlenbeck operators on loop spaces over a class of Riemannian manifolds which include hyperbolic spaces. This is an alternative proof and an extension of a result in Chen et al. [13]. Further, we study the asymptotic behavior of the spectral gap.

Original languageEnglish
Pages (from-to)3714-3764
Number of pages51
JournalJournal of Functional Analysis
Volume269
Issue number12
DOIs
Publication statusPublished - 2015 Dec 15

Keywords

  • Logarithmic Sobolev inequality
  • Loop space
  • Semi-classical limit
  • Spectral gap

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Asymptotics of spectral gaps on loop spaces over a class of Riemannian manifolds'. Together they form a unique fingerprint.

  • Cite this